Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some weighted Gagliardo-Nirenberg inequalities and applications


Authors: Javier Duoandikoetxea and Luis Vega
Journal: Proc. Amer. Math. Soc. 135 (2007), 2795-2802
MSC (2000): Primary 26D10
DOI: https://doi.org/10.1090/S0002-9939-07-08839-9
Published electronically: February 9, 2007
MathSciNet review: 2317954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain conditions on the measure $ \mu$ so that the $ L^2(\mu)$-norm of a function is controlled by the $ L^2$-norms of the function and its gradient. Applications to eigenvalues of the Schrödinger operator and to other inequalites are also given.


References [Enhancements On Off] (What's this?)

  • 1. W. Beckner, Pitt's inequality and the uncertainty principle, Proc. Amer. Math. Soc. 123 (1995), no. 6, 1897-1905. MR 1254832 (95g:42021)
  • 2. C. Bennett and R. Sharpley, Interpolation of operators, Pure and Applied Mathematics, 129. Academic Press, Boston, MA, 1988. MR 0928802 (89e:46001)
  • 3. L. Caffarelli, R. Kohn, and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math. 53 (1984), no. 3, 259-275. MR 0768824 (86c:46028)
  • 4. J. Dolbeault, M. J. Esteban, and E. Séré, On the eigenvalues of operators with gaps. Application to Dirac operators, J. Funct. Anal. 174 (2000), no. 1, 208-226. MR 1761368 (2001e:47040)
  • 5. E. H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics, 14. American Mathematical Society, Providence, RI, 1997. MR 1415616 (98b:00004)
  • 6. C.-S. Lin, Interpolation inequalities with weights, Comm. Partial Differential Equations 11 (1986), no. 14, 1515-1538. MR 0864416 (88a:46037)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26D10

Retrieve articles in all journals with MSC (2000): 26D10


Additional Information

Javier Duoandikoetxea
Affiliation: Departamento de Matemáticas, Universidad del País Vasco, Apartado 644, 48080 Bilbao (Spain)
Email: javier.duoandikoetxea@ehu.es

Luis Vega
Affiliation: Departamento de Matemáticas, Universidad del País Vasco, Apartado 644, 48080 Bilbao (Spain)
Email: luis.vega@ehu.es

DOI: https://doi.org/10.1090/S0002-9939-07-08839-9
Received by editor(s): February 22, 2006
Received by editor(s) in revised form: May 12, 2006
Published electronically: February 9, 2007
Additional Notes: The first author was supported by the grant MTM2005-08430 of MEC (Spain) and FEDER. The second author was supported by the grant MTM 2004-03029 of MEC (Spain) and FEDER. Both authors were supported by the European Project HPRN-CT-2001-00273-HARP
Communicated by: Andreas Seeger
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society